Oscillatory Integrals with Quadratic Phase Function on a Real Abstract Wiener Space

Hiroshi Sugita, Setsuo Taniguchi

Research output: Contribution to journalArticle

16 Citations (Scopus)

Abstract

Stochastic oscillatory integrals with quadratic phase function are studied in the case where amplitude functions are multiple Wiener integrals. We show that a principle of stationary phase holds when kernels of multiple Wiener integrals are of trace class. On the way, we establish a new criterion for a Wiener functional to be analytic.

Original languageEnglish
Pages (from-to)229-262
Number of pages34
JournalJournal of Functional Analysis
Volume155
Issue number1
DOIs
Publication statusPublished - May 10 1998

All Science Journal Classification (ASJC) codes

  • Analysis

Fingerprint Dive into the research topics of 'Oscillatory Integrals with Quadratic Phase Function on a Real Abstract Wiener Space'. Together they form a unique fingerprint.

  • Cite this